Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Inversion of Abelian integrals


Author: George Kempf
Journal: Bull. Amer. Math. Soc. 6 (1982), 25-32
MSC (1980): Primary 14H05, 14H40, 30F10; Secondary 14K20, 32G15, 14F05
DOI: https://doi.org/10.1090/S0273-0979-1982-14962-X
MathSciNet review: 634432
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Grothendieck, Technique de descente et théorèms en géométrie algébraique. V. Les schémes de Picard: Théorèms d'existence, Séminaire Bourbaki, exposé 232 (1961-1962).
  • 2. R. C. Gunning, Some special complex vector bundles over Jacobian varieties, Invent. Math. 22 (1973), 187-210. MR 335858
  • 3. R. C. Gunning, Riemann surfaces and generalized theta functions, Ergebnisse der Math. und ihrer Grenzgebiete, Bd. 91, Springer-Verlag, Berlin, 1976. MR 457787
  • 4. G. Kempf, Some vector bundles on Jacobian varieties, Proc. Amer. Math. Soc. 54 (1976), 179-180. MR 390302
  • 5. G. Kempf, A property of the periods of a Prym differential, Proc. Amer. Math. Soc. 54 (1976), 181-184. MR 402124
  • 6. G. Kempf, Toward the inversion of abelian integrals. I, Ann. of Math. (2) 110 (1979), 243-273. MR 549489
  • 7. G. Kempf, Toward the inversion of abelian integrals. II, Amer. J. Math. 101 (1979), 184-202. MR 527831
  • 8. G. Kempf, Deformations of symmetric products, Riemann surfaces and related topics, Proc. 1978 Stony Brook Conference, Ann. of Math. Studies, Princeton, 1981. MR 624823
  • 9. I. G. Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962), 319-343. MR 151460
  • 10. A. Mattuck, Symmetric products and Jacobians, Amer. J. Math. 83 (1961), 189-206. MR 142553
  • 11. A. Mattuck, Secant bundles on symmetric products, Amer. J. Math. 87 (1965), 779-797. MR 199196
  • 12. D. Mumford, Lectures on curves on an algebraic surface, Princeton Univ. Press, Princeton, N. J., 1966. MR 209285
  • 13. D. Mumford, On the equations defining abelian varieties. I, Invent. Math. 1 (1966), 287-354. MR 204427
  • 14. D. Mumford, Abelian varieties, Oxford Univ. Press, Oxford, 1970. MR 282985
  • 15. D. Mumford, Varieties defined by quadratic equations, Questions on Algebraic Varieties, Centro Int. Math. Estivo, Roma, 1970. MR 282975
  • 16. R. L. E. Schwarzenberger, Jacobians and symmetric products. III, J. Math. 7 (1963), 257-268. MR 151459

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14H05, 14H40, 30F10, 14K20, 32G15, 14F05

Retrieve articles in all journals with MSC (1980): 14H05, 14H40, 30F10, 14K20, 32G15, 14F05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14962-X

American Mathematical Society